Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012, Article ID 350183, 48 pages
http://dx.doi.org/10.1155/2012/350183
Research Article

Complex Hessian Equations on Some Compact Kähler Manifolds

Université Internationale de Rabat (UIR), Parc Technopolis, Rocade de Rabat, Salé, 11 100 Sala Al Jadida, Morocco

Received 29 March 2012; Revised 22 July 2012; Accepted 31 July 2012

Academic Editor: Aloys Krieg

Copyright © 2012 Asma Jbilou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Asma Jbilou, “Complex Hessian Equations on Some Compact Kähler Manifolds,” International Journal of Mathematics and Mathematical Sciences, vol. 2012, Article ID 350183, 48 pages, 2012. https://doi.org/10.1155/2012/350183.